# SDR CALA2024050801400

- Difficulty date: April 27, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 122,771 hours, 18,894 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300321
- Condition: Corroded
- Location: Bs 1540-1562 S39
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF BULK CGO COMPT STA 1540-1562 S39L STRINGER FOUND CORROSION. TRANSFER REF NR HX WO.3092202 AND ORIGINATED BY V896921. AFT IF BULK CARGO COMPT STRINGER 39L BETWEEN STA 1518 AND STA 1562 REPAIRED AS PER EC/RA 5360-01799 REV- ATTACH FORM 44-0008 ITEM 1 TO ITEM 38.
